Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 215, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 12, 2013, 3:56 PM EDT for Lamar County, Pike County, Spalding County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2013, 3:56 PM EDT (19:56 UTC)
- Expired
- Jul 12, 2013, 4:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Lamar County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 4:10 PM EDT | TSTM WND DMG | 5 W Griffin, GA | A TREE WAS BLOWN DOWN ACROSS MOUNT ZION ROAD AT THE INTERSECTION OF VAUGHN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.9 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1881 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 476 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
840
WUUS52 KFFC 121956
SVRFFC
GAC171-231-255-122045-
/O.NEW.KFFC.SV.W.0215.130712T1956Z-130712T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT FRI JUL 12 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LAMAR COUNTY IN WEST CENTRAL GEORGIA
NORTHEASTERN PIKE COUNTY IN WEST CENTRAL GEORGIA
CENTRAL SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 445 PM EDT
* AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST
OF GRIFFIN...MOVING SOUTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WILLIAMSON...ORCHARD HILL...ZEBULON AND MILNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3326 8444 3328 8443 3331 8428 3313 8414
3305 8443 3326 8446
TIME...MOT...LOC 1956Z 345DEG 12KT 3326 8436
$$1 follow-up statement
364
WWUS52 KFFC 122035
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
435 PM EDT FRI JUL 12 2013
GAC171-231-255-122045-
/O.CAN.KFFC.SV.W.0215.000000T0000Z-130712T2045Z/
SPALDING GA-PIKE GA-LAMAR GA-
435 PM EDT FRI JUL 12 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAMAR...
NORTHEASTERN PIKE AND CENTRAL SPALDING COUNTIES IS CANCELLED...
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZEBULON
AND MILNER.
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
LAT...LON 3326 8444 3328 8443 3331 8428 3313 8414
3305 8443 3326 8446
TIME...MOT...LOC 2035Z 345DEG 12KT 3313 8432
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:49 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 12, 3:49 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 PM EDT FRI JUL 12 2013 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... A WEAK FRONTAL BOUNDARY IS SAGGING SOUTH AND ACROSS THE METRO AREA THIS AFTERNOON. THIS FEATURE HAS PROVIDED THE CONVERGENCE TO SPARK CONVECTION ALONG A LA GRANGE TO FOREST PARK TO CLEVELAND LINE THIS AFTERNOON. ISOLATED CONVECTION IS OCCURRING SOUTH OF THE BOUNDARY... BUT EXPECT THIS ACTIVITY TO BECOME MORE SCATTERED TO NUMEROUS LATER THIS AFTERNOON AND EVENING AS THE BOUNDARY CONTINUES TO SETTLE INTO CENTRAL GA THIS EVENING AND OVERNIGHT. ALTHOUGH A FEW STORMS COULD BE STRONG WITH 40-45 MPH WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN... NOT EXPECTING SEVERE STORMS AT THIS TIME. HOWEVER... WITH GROUNDS ALREADY SATURATED... MINOR FLOODING AND A FEW DOWN TREES IS POSSIBLE THROUGH MID EVENING AT LEAST. OTHERWISE... ISOLATED SHOWER ACTIVITY REMAINS POSSIBLE FOR AREAS ALONG AND SOUTH OF THE BOUNDARY... MAINLY ACROSS MUCH OF CENTRAL GA OVERNIGHT. THEN MODELS SHOW AN UPPER LOW... CURRENTLY SPINNING OVER KY/OH... RETROGRADING WESTWARD TONIGHT AND CONTINUING ON SATURDAY. THIS WILL DRAG THE SURFACE BOUNDARY NORTHWARD... SPREADING DEEP TROPICAL MOISTURE BACK ACROSS THE FORECAST AREA SATURDAY AFTERNOON AND EVENING. AS A RESULT.. EXPECT LOW CLOUDS TO SPREAD OVER MUCH OF THE AREA TOWARDS MORNING... THEN GIVE WAY TO MOSTLY CLOUDY SKIES AND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS SUNDAY AFTERNOON AND EVENING... WITH THE GREATER CHANCES FOR THUNDER GENERALLY ALONG AND EAST OF A CARROLLTON TO CLEVELAND LINE. THE CLOUDS AND DEEP MOISTURE SHOULD HOLD HIGHS IN THE LOWER TO MID 80S ON SATURDAY... LIMIT INSTABILITIES ENOUGH TO HELP HOLD CONVECTION BELOW SEVERE LIMITS. THE INCREASING RAIN CHANCES SATURDAY AFTERNOON AND EVENING WILL CONTINUE THE CONCERNS FOR LOCALLY HEAVY RAIN AND FLOOD PROBLEMS AGAIN ON SATURDAY. A FLASH FLOOD WATCH MAY BE WARRANTED LATER THIS WEEKEND... BUT WILL HOLD OFF FOR NOW AND ADDRESS THIS ISSUE WITH LATER SHIFTS AND MODEL RUNS. 39 .LONG TERM /SUNDAY THROUGH FRIDAY/... LONG TERM FORECAST IS STILL ON TRACK ONLY CHANGE WAS TO INCREASE POPS SLIGHTLY ON SUNDAY AFTERNOON GIVEN LATEST GUIDANCE. OTHERWISE...ONLY MINOR TWEAKS TO THE GRIDS. SEE THE DISCUSSION BELOW FOR OVERALL THINKING. 11 LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... /ISSUED 412 AM EDT FRI JUL 12 2013/ LONG TERM BEGINS WITH THE CLOSED UPPER LOW DRIFTING WEST OF THE MID MS VALLEY...WITH A SOUTHEAST FLOW OF MOISTURE ACROSS THE CWA. THE UPPER LOW CONTINUES TO DRIFT WESTWARD WHILE THE UPPER RIDGE BUILDS OVER THE OHIO VALLEY REGION. THIS PUTS THE CWA IN A DEEP EASTERLY FLOW OF ATLANTIC MOISTURE THROUGH MUCH OF THE PERIOD. CHANCE OR SLIGHT CHANCE POPS OVER THE CWA THROUGH THE PERIOD LOOK REASONABLE. PATTERN SHOULD BECOME MORE DIURNAL TOWARD MID WEEK AS THE UPPER RIDGE CONTINUES TO EXPAND OVER THE EASTERN STATES. 41 && .HYDROLOGY... THE GROUND ACROSS NORTH AND CENTRAL GEORGIA REMAINS MOIST. ALTHOUGH ONLY A QUARTER TO AN INCH OF RAINFALL IS EXPECTED OVER THE NEXT FEW DAYS...LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH SOME OF THE THUNDERSTORMS. THE OVERALL AMOUNTS EXPECTED ARE BELOW 1HR FFG BUT IF HIGHER AMOUNTS OCCUR AND AREAS RECEIVE MULTIPLE DAYS OF RAINFALL...LOCALIZED FLOODING WILL BE POSSIBLE. NOT ENOUGH TO ISSUE A FLASH FLOOD WATCH AT THIS TIME...BUT WILL CONTINUE TO MONITOR. && .AVIATION... 18Z UPDATE... MID LEVEL SCT-BKN CLOUDS WILL PREVAIL THIS AFTERNOON WITH ISOLATED SHOWERS AROUND THE ATLANTA AIRPORTS AS A WEAK SURFACE TROUGH MOVES ACROSS THE METRO AREA. WILL CONTINUE TO SHOW VCSH THRU 23Z AT ATL AS EXPECT CONVECTION TO REMAIN SHOWERS WITH LACK OF DEEP MOISTURE AND UPPER SUPPORT. EXPECT TEMPO -TSRA AT CSG AND MCN THIS AFTERNOON WHERE THE DEEPER MOISTURE AND INSTABILITIES ARE POOLED. IFR CIGS WITH MVFR VSBYS RETURN TO ALL TAF SITES BY 08-10Z SAT AS AN EASTERLY FLOW SPREADS AMPLE LOW CLOUDS AND MOISTURE INLAND. THIS WILL ALSO RESULT IN SCT SHWRS/TSRA SAT AFTERNOON WITH DAYTIME HEATING. AN EAST WIND AT 09-11KTS WILL PREVAIL ON SAT. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON EARLY MORN IFR CIGS AND AFTN CONVECTION SUN AFTN. HIGH ON ALL OTHER ELEMENT. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 84 70 85 / 20 60 40 30 ATLANTA 70 84 69 85 / 20 50 40 40 BLAIRSVILLE 65 82 68 82 / 20 40 30 30 CARTERSVILLE 68 86 71 85 / 20 40 30 40 COLUMBUS 70 86 70 87 / 30 50 40 40 GAINESVILLE 69 82 69 83 / 20 40 40 40 MACON 70 85 71 87 / 40 70 60 40 ROME 67 87 71 86 / 10 40 30 40 PEACHTREE CITY 68 84 69 85 / 20 50 40 40 VIDALIA 72 85 73 89 / 60 70 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....11 AVIATION...39
Hazardous weather outlook, Jul 12, 12:17 PM EDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1217 PM EDT FRI JUL 12 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1217 PM EDT FRI JUL 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL GEORGIA THROUGH TONIGHT WITH ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA. THE EXCEPTION TO THIS IS EXTREME NORTHWEST GEORGIA WHERE PRECIPITATION IS NOT EXPECTED DUE TO THE DRIER AIR THAT HAS MOVED IN. A FEW STRONG STORMS ARE POSSIBLE ACROSS EAST CENTRAL GEORGIA. WEATHER HAZARDS EXPECTED... PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL ARE STILL POSSIBLE THROUGH TONIGHT...MAINLY ACROSS CENTRAL GEORGIA. SOILS REMAIN SATURATED AND SOME LOCAL FLOODING IS POSSIBLE. THE STRONGER THUNDERSTORMS...MAINLY EXPECTED ACROSS EAST CENTRAL GEORGIA...HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GUSTY WINDS...AND SMALL HAIL. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO BLOW DOWN TREES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS ON SATURDAY BUT BECOME MORE SCATTERED AND WITH A MORE DIURNAL PATTERN INTO NEXT WEEK. THERE WILL STILL BE PERIODS OF MODERATE TO HEAVY RAINFALL IN THE STRONGER THUNDERSTORMS SO LOCALIZED FLOODING WILL REMAIN A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 2:40 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 240 PM EDT FRI JUL 12 2013 GAZ054-055-057-121930- 240 PM EDT FRI JUL 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND 35 MPH WINDS IN FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 330 PM EDT... AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER IRONDALE...MOVING SOUTH AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE KENWOOD...STOCKBRIDGE... LAKE SPIVEY...JONESBORO...RIVERDALE...IRONDALE...BONANZA... FAYETTEVILLE...LOVEJOY...JW SMITH RESERVOIR...HAMPTON...INMAN... ATLANTA MOTOR SPEEDWAY AND WOOLSEY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3335 8421 3336 8452 3358 8443 3358 8423 TIME...MOT...LOC 1840Z 357DEG 11KT 3348 8434
Special weather statement, Jul 12, 2:51 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT FRI JUL 12 2013
GAZ015-016-023-121930-
251 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND PEA SIZED HAIL IN
WHITE...LUMPKIN AND HALL COUNTIES UNTIL 330 PM EDT...
AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SAUTEE TO MOSSY CREEK...MOVING SOUTHWEST AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS
WHITE...LUMPKIN AND HALL COUNTIES THROUGH 330 PM EDT.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITE...LUMPKIN AND HALL COUNTIES...INCLUDING AREAS AROUND UNICOI
STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...SAUTEE...HELEN...
SMITHGALL WOODS CONSERVATION AREA...WHITLEY GAP SHELTER...CLERMONT...
QUALATCHEE LAKE...CLEVELAND...CAMP COLEMAN LAKE...LEAF...MOSSY
CREEK...TURNERS CORNER AND GARLAND. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.
&&
LAT...LON 3477 8363 3475 8362 3466 8365 3463 8363
3458 8363 3456 8361 3454 8361 3451 8365
3445 8362 3428 8378 3465 8400 3467 8394
3480 8368
TIME...MOT...LOC 1850Z 044DEG 13KT 3468 8369 3458 8368
3454 8374Special weather statement, Jul 12, 3:25 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT FRI JUL 12 2013
GAZ008-009-015-016-023-122015-
325 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
WIND GUSTS TO 35 MPH IN WHITE...UNION...TOWNS...LUMPKIN AND HALL
COUNTIES UNTIL 415 PM EDT...
AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES EAST OF MOUNTAIN SCENE TO LULA...
MOVING SOUTHWEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND HALL COUNTIES THROUGH 415 PM
EDT.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND HALL COUNTIES...INCLUDING AREAS
AROUND LULA...LOW GAP SHELTER...LEAF...MOSSY CREEK...QUALATCHEE
LAKE...SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE PARK...ANNA
RUBY FALLS...ROBERTSTOWN...BLUE MOUNTAIN SHELTER...MOUNTAIN SCENE...
CLERMONT...WHITLEY GAP SHELTER...CAMP COLEMAN LAKE AND HELEN.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3486 8365 3482 8365 3480 8367 3477 8363
3475 8362 3465 8365 3454 8361 3450 8365
3443 8361 3439 8366 3431 8365 3422 8379
3457 8396 3482 8385 3490 8363
TIME...MOT...LOC 1924Z 034DEG 11KT 3485 8361 3463 8379
3440 8374Special weather statement, Jul 12, 3:28 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT FRI JUL 12 2013
GAZ066-067-078-122015-
328 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
35 MPH WINDS IN TROUP...MERIWETHER AND HARRIS COUNTIES UNTIL 415 PM
EDT...
AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ODESSADALE TO SMITHS CROSSROAD...MOVING
SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNTVILLE...
LOUISE...ODESSADALE...SMITHS CROSSROAD...BIG SPRINGS...BAUGHS
CROSSROADS...WHITESVILLE-PINE LAKE...PINE MOUNTAIN VALLEY...F.D.
ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS...STOVALL...
DURAND AND JONES CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3277 8471 3278 8487 3278 8512 3301 8504
3313 8486 3311 8476
TIME...MOT...LOC 1928Z 010DEG 6KT 3304 8479 3304 8488
3298 8498Special weather statement, Jul 12, 3:49 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT FRI JUL 12 2013
GAZ056>058-068-070-122030-
349 PM EDT FRI JUL 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SPALDING...
PIKE...LAMAR...BUTTS AND HENRY COUNTIES UNTIL 430 PM EDT...
AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LUELLA TO VAUGHN...MOVING SOUTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...PIKE...LAMAR...BUTTS AND HENRY COUNTIES THROUGH 430
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BIRDIE...
VAUGHN...SUNNY SIDE...LUELLA...LOCUST GROVE...TOWALAGA...HIGHLAND
MILLS...EXPERIMENT...ZETELLA...WALKER MILL...GRIFFIN...MCKIBBEN...
ROVER...HOLLONVILLE AND WILLIAMSON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3326 8444 3332 8440 3335 8428 3344 8416
3323 8398 3313 8425 3307 8448 3326 8449
TIME...MOT...LOC 1950Z 348DEG 9KT 3333 8419 3329 8429
3326 8443The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:05 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 25 min |
| Jul 11, 8:34 PM EDT | Special Weather Statement | FFC | Taliaferro | 41 min |
| Jul 11, 9:49 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Jul 12, 7:36 AM EDT | River Flood Warning | FFC | Dooly | 8 hr |
| Jul 12, 11:16 AM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 4 days |
| Jul 12, 2:40 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 50 min |
| Jul 12, 2:51 PM EDT | Special Weather Statement | FFC | White | 39 min |
| Jul 12, 3:25 PM EDT | Special Weather Statement | FFC | Hall, White | 50 min |
| Jul 12, 3:28 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Jul 12, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 51 min |
| Jul 12, 3:49 PM EDT | Special Weather Statement | FFC | Spalding | 41 min |
| Jul 12, 4:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Jul 12, 4:29 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 46 min |
| Jul 12, 4:39 PM EDT | Special Weather Statement | FFC | Pike, Talbot | 51 min |
| Jul 12, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 42 min |
| Jul 12, 5:09 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Jul 12, 5:13 PM EDT | Special Weather Statement | FFC | Marion, Webster | 47 min |
| Jul 12, 5:27 PM EDT | Special Weather Statement | FFC | DeKalb, Gwinnett | 33 min |
| Jul 12, 5:29 PM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 4 hr |
| Jul 12, 5:52 PM EDT | Special Weather Statement | FFC | Clayton | 38 min |
| Jul 12, 5:59 PM EDT | Special Weather Statement | FFC | Marion | 46 min |
| Jul 12, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton | 46 min |
| Jul 12, 6:37 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 53 min |
| Jul 12, 6:50 PM EDT | Special Weather Statement | FFC | Chattahoochee, Crawford, Marion, Schley, Stewart, Taylor and 1 more | 40 min |
| Jul 12, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 34 min |
| Jul 12, 7:24 PM EDT | Special Weather Statement | FFC | Stewart | 51 min |
| Jul 12, 7:26 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 49 min |
| Jul 12, 7:41 PM EDT | Special Weather Statement | FFC | Taylor | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.